# SDR CALA2013102292266

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,842 hours, 15,873 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964801
- Part serial: 11
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LT & RT FLOW CONTROL VLVS FAILED TO GO TO THE LOW FLOW  POSITION.  INDICATORS STAYED AT FULL OPEN MARK WHILE FMC DISCRETES ARE SHOWING LOW DURING PACK HIGH FLOW INHIBIT TEST IAW AMM.  REPLACED BOTH FLOW CONTROL VLV'S.
